ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in


Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54





DOI: 10.46698/a8931-0543-3696-o

A Counter-Example to the Andreoti-Grauert Conjecture

Alaoui, Y.
Vladikavkaz Mathematical Journal 2022. Vol. 24. Issue 2.
In 1962, Andreotti and Grauert showed that every \(q\)-complete complex space \(X\) is cohomologically \(q\)-complete, that is for every coherent analytic sheaf \({\mathcal{F}}\) on \(X\), the cohomology group \(H^{p}(X, {\mathcal{F}})\) vanishes if \(p\geq q\). Since then the question whether the reciprocal statements of these theorems are true have been subject to extensive studies, where more specific assumptions have been added. Until now it is not known if these two conditions are equivalent. Using test cohomology classes, it was shown however that if \(X\) is a Stein manifold and, if \(D\subset X\) is an open subset which has \(C^{2}\) boundary such that \(H^{p}(D, {\mathcal{O}}_{D})=0\) for all \(p\geq q\), then \(D\) is \(q\)-complete. The aim of the present article is to give a counterexample to the conjecture posed in 1962 by Andreotti and Grauert [1] to show that a cohomologically \(q\)-complete space is not necessarily \(q\)-complete. More precisely, we show that there exist for each \(n\geq 3\) open subsets \(\Omega\subset\mathbb{C}^{n}\) such that for every \({\mathcal{F}}\in coh(\Omega)\), the cohomology groups \(H^{p}(\Omega, {\mathcal{F}})\) vanish for all \(p\geq n-1\) but \(\Omega\) is not \((n-1)\)-complete.
Keywords: \(q\)-convex functions, \(q\)-convex with corners functions, \(q\)-complete spaces, cohomologically \(q\)-complete spaces, \(q\)-Runge spaces.
Language: English Download the full text  
For citation: Alaoui, Y. A Counter-Example to the Andreoti-Grauert Conjecture, Vladikavkaz Math. J., 2022, vol. 24, no. 1, pp.14-24. DOI 10.46698/a8931-0543-3696-o
+ References

← Contents of issue
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors | Send an article |  
© 1999-2023 ёжный математический институт